# SDR CA030605010

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,180 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Broken
- Location: M/R Head
- Component: Rotor Head, Doug
- Component part number: 369D2120050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON POST FLIGHT INSPECTION BLADE PIN FOUND TO BE BROKEN WHERE THREAD MEETS THE PIN.
